# SDR UPS05444836

- Difficulty date: June 15, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 65B078276
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  RHW NR 22 VC FLAP I/B ARM I/B SUPPORT RIB CRACKED AT D HOLE AREA. CRACK LENGTH 0.4375 IN. SUPPORT RIB LINKAGE ATT BOSS TIME LIMITED REPAIRED CARRIED OUT AS PER RS NR R57-41-35323 AND UPS EO NR B747-5740-22465-A.
